# SDR OLJ2001F00001

- Difficulty date: August 12, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N65CW
- Make and model: Aerosp SA365N1
- Aircraft serial: 6262
- Engine: Tmeca ARRIEL1C
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 704A37721034
- Condition: Inoperative
- Location: Hyd Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX HYDRAULIC ILLUMINATED DURING CRUISE FLIGHT.  PILOT PERFORMED A PRECAUTIONARY LANDING.  MAINTENANCE WAS DISPATCHED TO THE SITE.  MAINTENANCE FOUND PRESSURE SWITCH INOPERATIVE.  THE SWITCH WAS REMOVED AND REPLACED AND THE SYSTEM WAS OPERATIONAL TESTED AND AIRCRAFT WAS RETURNED TO SERVICE.
